Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 747-750

Application on local discrete expansion

Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt

Received 2 June 1992; Revised 14 September 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The process of changing a topology by some types of its local discrete expansion preserves s-closeness, S-closeness, semi-compactness, semi-Ti, semi-Ri, i{0,1,2}, and extremely disconnectness. Via some other forms of such above replacements one can have topologies which satisfy separation axioms the original topology does not have.